# SDR REXA2024080500615

- Difficulty date: July 22, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 21,892 hours, 16,672 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RH FS 280.00 COCKPIT FLOOR BEAM AT RBL 12.50  REPAIRED IAW MHIRJ REO 690-53-11-1815.
